# SDR ASMF200707001

- Difficulty date: July 1, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 40,510 hours, 27,932 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Part number: 4056510903
- Part serial: 89041299
- Condition: Damaged
- Location: Lt Side
- Part time: 6,129 hours, 3,836 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED LT NAVIGATION DISPLAY OUT OF SERVICE AND SMOKE ODOR IN CABIN.  DURING MAINTENANCE CHECK, IT WAS DETECTED THAT THE ODOR WAS ORIGINATED BY THE DISPLAY UNIT, WHICH WAS REPLACED IAW MM 34-22-06, TESTED CORRECT.
